# SDR FDEA202303040762

- Difficulty date: March 4, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74141
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING LOWER REAR SPAR CAP VERTICAL LEG AT XORS 610 HAS EXFOLIATION CORROSION   ADJACENT TO #3 SPOILER ACTUATOR FITTING LWR O/B ATTACH POINT. REPAIRED PER E.A. # 1-5710-T0373424 TITLE: WING- BASIC WING STRUCTURE-LH WING REAR   SPAR LOWER CAP VERTICAL LEG
